A C-1 CLOSING LEMMA FOR EQUIVARIANT ENDOMORPHISMS UNDER ACTIONS OF FINITE-GROUPS

Authors
Citation
Xf. Wang, A C-1 CLOSING LEMMA FOR EQUIVARIANT ENDOMORPHISMS UNDER ACTIONS OF FINITE-GROUPS, Science in China. Series A, Mathematics, Physics, Astronomy & Technological Sciences, 41(9), 1998, pp. 950-959
Citations number
7
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Multidisciplinary Sciences
ISSN journal
1001-6511
Volume
41
Issue
9
Year of publication
1998
Pages
950 - 959
Database
ISI
SICI code
1001-6511(1998)41:9<950:ACCLFE>2.0.ZU;2-8
Abstract
A C-1 closing lemma is proved for equivariant endomorphisms under acti ons of finite groups. Our result shows that, for such an endomorphism, a nonwandering orbit together with its symmetric conjugates can be cl osed up under a C-1-small equivariant perturbation.